MathSciNet Relay Station
MathSciNet bibliographic data
MR2134337 83C05 (35Q75 58J45)
Lindblad, Hans; Rodnianski, Igor Global existence for the Einstein vacuum equations in wave coordinates. Comm. Math. Phys. 256 (2005), no. 1, 43–110.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement